cfaed Publications

Mathematical modeling of regenerative processes

Reference

Osvaldo Chara, Elly M Tanaka, Lutz Brusch, "Mathematical modeling of regenerative processes" , In Curr Top Dev Biol, vol. 108, pp. 283–317, 2014.

Bibtex

@article{chara2014mathematical,
title={Mathematical modeling of regenerative processes},
author={Chara, Osvaldo and Tanaka, Elly M and Brusch, Lutz},
journal={Curr Top Dev Biol},
volume={108},
pages={283--317},
year={2014}
}

Downloads

No Downloads available for this publication

Related Paths

Biological Systems Path

Permalink

https://cfaed.tu-dresden.de/publications?pubId=293


Go back to publications list